# SDR AALA201908069018

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 78,970 hours, 9,497 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100945B
- Part serial: 0763
- Condition: Inoperative
- Location: Ife
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTION LIGHT FOR IFE SYSTEM WOULD NOT GO OUT WITH SYSTEM OFF. MAINTENANCE REPLACED IFE COOLING FAN PER MM 21-27-35.
